# SDR AUS20030825

- Difficulty date: June 25, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Labyrinth Seal
- Part number: 6870815
- Condition: Deteriorated
- Location: Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) COMPRESSOR LARGE LABYRINTH SEAL ABRADABLE COATING DEBONDED CAUSING COMPRESSOR LOCKUP.
